| Model Number |
4474 |
| Medical Device Problem Codes |
Signal Artifact/Noise (1036); Defective Device (2588)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/21/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this right ventricular (rv) lead was surgically abandoned due to a product performance issue.A replacement procedure was performed, where this rv lead was capped, and a new implantable lead was implanted.No additional adverse patient effects were reported outside the revision procedure.
Event or Problem Description
It was reported that this right ventricular (rv) lead was surgically abandoned due to noisy signals when the patient performed certain movements.A replacement procedure was performed, where this rv lead was capped, and a new implantable lead was implanted.No additional adverse patient effects were reported outside the revision procedure.